Motzkin predecomposable sets

A. N. Iusem, J. E. Martínez-Legaz, M. I. Todorov

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

© 2013, Springer Science+Business Media New York. We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i.e., those for which the convex cone in the decomposition is requested to be closed), while others are specific of the new family.
Original languageEnglish
Pages (from-to)635-647
JournalJournal of Global Optimization
Volume60
Issue number4
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Convex cones
  • Convex sets
  • Motzkin decomposable sets

Fingerprint Dive into the research topics of 'Motzkin predecomposable sets'. Together they form a unique fingerprint.

Cite this